Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

An arithmetical property of recurring series of the second order


Author: Morgan Ward
Journal: Bull. Amer. Math. Soc. 40 (1934), 825-828
This work is cited by: Bull. Amer. Math. Soc., Volume 43, Number 2 (1937), 78--80
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 4 (1934), 279--281
MathSciNet review: 1562981
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05972-X
PII: S 0002-9904(1934)05972-X